Journal of Geometry and Symmetry in Physics

Branes on $G$-Manifolds

Andrés Viña

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $X$ be Calabi-Yau manifold acted by a group $G$. We give a definition of $G$-equivariance for branes on $X$, and assign to each equivariant brane an element of the equivariant cohomology of $X$ that can be considered as a charge of the brane. We prove that the spaces of strings stretching between equivariant branes support representations of $G$. This fact allows us to give formulas for the dimension of some of such spaces, when $X$ is a flag manifold of $G$.

Article information

J. Geom. Symmetry Phys., Volume 43 (2017), 47-71.

First available in Project Euclid: 12 May 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57S20: Noncompact Lie groups of transformations
Secondary: 55N91: Equivariant homology and cohomology [See also 19L47] 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]

$B$-branes equivariant cohomology derived categories of sheaves


Viña, Andrés. Branes on $G$-Manifolds. J. Geom. Symmetry Phys. 43 (2017), 47--71. doi:10.7546/jgsp-43-2017-47-71.

Export citation